# SDR AWXA200600708

- Difficulty date: April 1, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Component: Fore Flap
- Component part number: 6546430131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED LEFT INBOARD FORE FLAP TOP OUTBOARD FORWARD SKIN DELAMINATED 4 INCHES INBOARD OF OUTBOARD END FROM WS 78L TO WS 79L.  MAINTENANCE CUT OUT DELAMINATED SKIN ON UPPER SURFACE OF LEFT INBOARD FORE FLAP FROM WS 78L TO WS 79L IAW BOEING 737-300 SRM 51-70-10-2R FIG 201.  FABRICATED REPAIR FILLER AND DOUBLER.  BONDED REPAIR FILLER AND DOUBLER ONTO LEFT HAND INBOARD FORE FLAP FROM WS 78L TO WS 79L IAW BOEING 737-300 SRM 51-70-10-2R FIG 201.
